# SDR AC2A0000302

- Difficulty date: November 27, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 222312753103
- Condition: Failed
- Location: Tail Rotor
- Part time: 281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING, REPLACE BEARINGS ON TAIL ROTOR.
